Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 13 found articles
 
 
  Smoothing of piecewise linear splines and the application to piecewise linear fat splines
 
 
Title: Smoothing of piecewise linear splines and the application to piecewise linear fat splines
Author: Lin, Qun
Rokne, JG
Appeared in: Computer-aided design
Paging: Volume 28 () nr. 6-7 pages 439-449
Year: 1996
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands